# SDR QEMY20191209002

- Difficulty date: November 20, 2019
- Submitted: December 9, 2019
- Operation: General aviation
- Aircraft: N466L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 58,942 hours, 7,381 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2517M71P01
- Part serial: NCE488KM
- Condition: Cracked
- Location: Engine
- Part time: 28,280 hours, 3,599 cycles
- Component: Engine, Ge, GE90115B
- Component part number: GE90115B
- Stage of operation: IN
- How discovered: D
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THROUGH THE INSPECTION PROCESS THE HPT FORWARD SEAL HAS BEEN FOUND WITH MICRO CRACKING, OBSERVED UNDER WHITE LIGHTX10. CRACKING IN AFT TRANSITION SEAL NECK AREA - 360°.   THE PART IS AN LLP AND HAS BEEN REMOVED FROM SERVICE EARLY.
